# SDR SIMA2012017019

- Difficulty date: January 6, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 19,172 hours, 17,433 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE LIGHT ON EMERGENCY FLASHLIGHT ON FORWARD LAV WALL PARTITION DOES NOT ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PUSHED IN THE OVERHEAD PANEL BREAKER FLASHLIGHT AND THE LIGHT ON THE EMERGENCY FLASHLIGHT ON THE FORWARD LAV WALL PARTITION WORKS NOW.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
